# SDR AC2R64905232011

- Difficulty date: May 23, 2011
- Submitted: May 28, 2011
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 22,198 hours, 47,207 cycles
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Thermostat
- Part number: 28E251
- Part serial: 83
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS NOTICED NR 1 ENGINE OIL TEMP GAUGE ABOVE 110+.  NO OTHER INDICATIONS WERE OBSERVED AT THIS TIME.  REDUCED NR1 ENGINE TO FLIGHT IDLE AND INFORMED PAX OF SITUATION AND RETURNED TO BASE.  REPLACED NR 1 ENGINE OIL THERMOSTAT.
